# SDR CALA2025091708999

- Difficulty date: September 16, 2025
- Submitted: September 17, 2025
- Operation: Air carrier
- Aircraft: N444UA
- Make and model: Airbus A320-232
- Aircraft serial: 824
- Aircraft time: 82,764 hours, 34,883 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: BR963160
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 24C SEAT TRIM BROKEN OFF. EMERGENCY LIGHT WIRING PULLED OUT. EMERGENCY LIGHT WIRING CONNECTOR PULLED OUT OF SEAT SIDE WIRING HARNESS. CAPPED AND STOWED SEAT SIDE EXPOSED WIRES.   REPLACED SEAT TRIM REF AMM 25-21-41, REMOVED AND REPLACED SGL LIGHT FIXTURE HARNESS IAW AMM 33-51-22 AND 33-51-19. OPS CHECK GOOD.
